# SDR QXEA200800986

- Difficulty date: September 17, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 3,222 hours, 3,349 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471509
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA AFTER TAKEOFF FROM BOI, THE RT GEAR DOOR LIGHT REMAINED ILLUMINATED.  FLIGHT CONTINUED TO SEA.  PERFORMED AN EMERGENCY GEAR EXTENSION ON APPROACH TO SEA AND ACCOMPLISHED AN UNEVENTFUL LANDING.  ACFT FERRY TO PDX FOR REPAIRS.  IN PDX, MX FOUND MULTIPLE PSEU FAULTS IN MEMORY.  REPLACED THE NOSE GEAR HARNESS AND THE PSEU AS A PRECAUTION.  CHECKS GOOD.  RETURNED TO SERVICE.
